# SDR AALA20161118007

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 3,427 hours, 327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1155949
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT EXIT LOCATOR SIGN IS INOPERATIVE. REMOVED AND REPLACED L1 DOOR WIRELESS CONTROL UNIT IAW AMM 33-51-07. OPERATIONAL CHECK NORMAL.
